Hey there, I am almost 20 and have had asthma my entire life which mostly is bad during allergy seasons and when I do physical activity. most of the time a rescue inhalor has been enough to get me through activities if i take a couple puffs about 30 mins before i do the activity. I have been on advair off and on though during times of increased actvity, mostly during sports when its nice to be able to breathe better. I just got back on it about 3 months ago because I am trying to lose weight and train for a half marathon or marathon which is going well. My only problem is that in the last month or two I have developed a severe muscle twitch. It is a full body twitch when ever I am sitting still or laying down. It happens about every min or two and is extremly annoying. Luckily it doesnt happen when I am moving around or driving but I am worried it will happen then too. I can tell when I am going to twich about 20 sec before I do and it is a terrible feeling like my muscles are preloading for the twitch. Can advair causing twitching like this? It is really the only new thing that has been constant in the last few months. I really dont want to find out I have something terrible like MS or parkinsons or something. I want to rule out the other stuff first. Also how long does advair stay in your system. I want to try to go off it and see if I stop twitching. I can live with just the albuterol for awhile if need be. Thanks for any answers or suggestions!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.